# SDR AWXA200601537

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R9575
- Condition: Low
- Location: L2 Door
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EE - L2 DOOR EMERGENCY POWER RESERVOIR IS DEPLETED.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR EMERGENCY POWER RESERVOIR IAW B757-200 AMM TASK 52-11-30-004-001 AND 52-11-30-404-013.
